# SDR DALA2014122906847

- Difficulty date: December 25, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOP FITTINGS NR 2, 3 AND 5 ON FWD SIDE AND STOP FITTING NR 5 AFT SIDE AT FWD CARGO DOOR.  STOP FITTING WERE REMOVED.  STOP FITTING WERE INSTALLED IAW SRM 51-30-5.
